# SDR IPXA2016031400733

- Difficulty date: February 24, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 29,949 hours, 20,744 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4057
- Condition: Dented
- Location: Rt Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-17,  RT WING NR 7 SLAT LOWER SURFACE HAS A DENT AT INBD END.  REPAIRED THE SLAT IAW REO-G19670, REV A AND SRM 51-70-10.
